MMN-2540

Maia type fixed point results for multivalued F-contractions

  • Murat Olgun, Department of Mathematics, Faculty of Science, Ankara University, 06100, Tandogan, Ankara, Turkey, olgun@ankara.edu.tr
  • Tugce Alyildiz, Department of Mathematics, Faculty of Science, Ankara University, 06100, Tandogan, Ankara, Turkey, tugcekavuzlu@hotmail.com
  • Özge Bicer, Department of Electronic Communication Technology, Vocational School, Istanbul Medipol University, Istanbul, Turkey, ozgeb89@hotmail.com
  • Ishak Altun, Department of Mathematics, Faculty of Science and Arts, Kirikkale University, 71450 Yahsihan, Kirikkale, Turkey, ishakaltun@yahoo.com

Abstract

In this paper, by considering the Wardowski's technique, we present fixed point results for multivalued mapping on a space with two metrics. Also, taking into account $\alpha $-admissibility of a multivalued mapping, we provide some more general results


Vol. 22 (2021), No. 2, pp. 819-829
DOI: 10.18514/MMN.2021.2540


Download: MMN-2540